# SDR CALA2025052304918

- Difficulty date: May 21, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N14249
- Make and model: Boeing 737824
- Aircraft serial: 28809
- Aircraft time: 75,002 hours, 28,842 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sleeve
- Part number: JA3A40181
- Condition: Faulted
- Location: L2 Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ESCAPE SLIDE, AFT GIRT BAR RETAINER CLIP DOES NOT LOCK IN PLACE. REMOVED & REPLACED DAMAGED GIRT BAR SLEEVE. INSTALLED GIRT BAR TAPE PER M.M. 25-66-01-000-803, EC/RA 1132-01078.PARTS USED: 58-2566-3-0007, QTY :1 VERIFIED RII REQUIREMENTS, OPS CHECK GOOD.
